# SDR SWAA2023090685427

- Difficulty date: August 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT ON BIN 5LH AND 6LH AT PASSENGER CABIN (2 EA) 2023-490174<[01] REPLACE EMERGENCY LIGHT ON BIN 5LH AND 6LH AT PASSENGER CABIN (2 EA) IAW AMM 33-51-03-960-802 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACE EMERGENCY LIGHT ON BIN 5LH AND 6LH AT PASSENGER CABIN (2 EA) IAW AMM 33-51-03-960-802 SEE INDIVIDUAL SIGN OFF BELOW
